# SDR ASAA0610007

- Difficulty date: January 28, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535213
- Condition: Corroded
- Location: Fs 907 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND STRINGER 24L AT BS 907 CORRODED TIE CLIP.  REMOVED AND REPLACED TIE CLIP PER B737-200 SRM 51-30-02 FIG 8.  (M)
